MathSciNet Relay Station
MathSciNet bibliographic data
MR1690976 (2001b:43001) 43A05 (28A35 46A32)
Blei, R.; Caggiano, J. Projective boundedness and convolution of Fréchet measures. Proc. Amer. Math. Soc. 128 (2000), no. 12, 3523–3528.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement